# SDR 99UAL900282

- Difficulty date: May 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7454U
- Make and model: Boeing 727222
- Aircraft serial: 21908
- Engine: Pwa JT8D15
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 976J49812
- Condition: Failed
- Location: Nr 3
- Stage of operation: AP
- Nature of condition: H, J
- Precautionary procedure: H

## Discrepancy

NR 1 AND NR 2 BUS TIE TRIPPED WITH PHASE UNBALANCE UPON FLAP EXTENSION, STARTED SHEDDING CB S, EQUIPMENT COOLING, COOLING FANS, BOOST PUMPS AND A &  B  SYSTEM  PUMP.  DID NOT LOOSE GENERATORS.  *S/D*  NR 3 GENERATOR FIELD WINDING OUT OF LIMITS.  FOUND A PHASE WOULD NOT CARRY HEAVY LOAD.  REPLACED NR 3 GENERATOR.
